# SDR ASAA2021071535417

- Difficulty date: July 15, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 20,898 hours, 6,683 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 5334
- Condition: Faulted
- Location: Lt Ecs
- Part time: 56,520 hours, 28,040 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP ILLUMINATES ON RECALL. GROUNDED - YES. REMOVED AND REPLACED TRIM AIR MODULATING VALVE (CONTROL COMPARTMENT) PER B737-900 AMM 21-61-21. NO LEAKS NOTED AT THIS TIME. THIS CLEARS MEL 21-21G REMOVED INOP PLACARD SEAMC MARK CONTACTED. ZONE TEMP DOES NOT ILLUMINATE WHEN ON RECALL AT THIS TIME.
